# SDR SWAA2016022349303

- Difficulty date: February 12, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 26,172 hours, 12,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 146A94018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR PANEL T SPLICE, CORRODED AT BS 727D+4.  R & R T SPLICE IAW SRM.
